Vol. 25, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On normality and pointwise paracompactness

Donald Reginald Traylor and James Newton Younglove

Vol. 25 (1968), No. 1, 193–196
Abstract

The primary purpose of this paper is to establish some implications between normality and pointwise paracompactness in Moore spaces. In particular, it is proved that if either of two conjectures, raised by R. W. Heath and E. E. Grace, is true then each normal Moore space is indeed metrizable.

Mathematical Subject Classification
Primary: 54.38
Milestones
Received: 14 April 1967
Published: 1 April 1968
Authors
Donald Reginald Traylor
James Newton Younglove